Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 613159, 7 pages
http://dx.doi.org/10.1155/2013/613159
Research Article

Optimality Conditions for Optimal Control of Jump-Diffusion SDEs with Correlated Observations Noises

School of Mathematics and Statistics, Shandong University, Weihai 264209, China

Received 25 January 2013; Accepted 5 March 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Hua Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Moawia Alghalith, “A note on a new approach to both price and volatility jumps: An application to the portfolio model,” ANZIAM Journal, vol. 58, no. 2, pp. 182–186, 2016. View at Publisher · View at Google Scholar
  • Suvinthra, Mabel Lizzy, and Balachandran, “Controllability of nonlinear stochastic fractional systems with Lévy Noise,” Discontinuity, Nonlinearity, and Complexity, vol. 6, no. 3, pp. 409–420, 2017. View at Publisher · View at Google Scholar